# SDR SWAA2022012701259

- Difficulty date: June 21, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 59,606 hours, 34,748 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Corroded
- Location: Nlg Wheel Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 114AC HAS CORROSION AROUND MOUNTING HOLES INTERIOR SIDE. / REPLACED PANEL 114AC WITH SERVICABLE PANEL IAW AMM 53-14-01 PERFORMED LEAK CHECK ON PANEL 114AC IAW AMM 05-51-91-790-801 LEAK CHECK GOOD
